# SDR ASAA2016041116544

- Difficulty date: April 11, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 53,376 hours, 20,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A322184
- Condition: Dented
- Location: Bs 402-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED.  ACFT GROUNDED. REPAIRED FUSELAGE SKIN REF SRM 53-00-01-2R1 REPAIR 1.
